# SDR ASOA201101557

- Difficulty date: August 22, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 16,893 hours, 14,806 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 TRANVERSE BEAM UPPER AFT J-ANGLE CRACKED OTBD OF LBL 9 AND RBL 9.  REPAIRED  IAW REO 601R-53-11-926 REV B.
